MathSciNet Relay Station
MathSciNet bibliographic data
MR1317722 (96a:58183) 58G11
Grigorʹyan, Alexander Upper bounds of derivatives of the heat kernel on an arbitrary complete manifold. J. Funct. Anal. 127 (1995), no. 2, 363–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement